Antibiotic Steroid...May be affecting my kidney!!

JUL 07, 2016 | 05:48PM UTC

Original message

Jamelia wrote:

I've been on antibiotic steroid for about a year and a half...And now I want to stop taking the shit...Just got blood work back from Dr. stating that my kidneys are 1 point from being bad, I had a UTI which led me to the Dr. in the first place got blood work done and they found that my kidneys wasn't looking so good. So I now have been off of the Steroid for 3 weeks coming this Friday 7/8/2016...Now I find my self wanting to sleep all day, wanting to eat like a horse, and it's hard to pee, plus my lower back is in so much pain. I didn't tell the Doc I had been taking 1ml of steroid which was a stacking steroid if any of you guys know anything about that. 1. Tren 2. Test. Jut to sum it all up it's call stacking. Have any one out there experience anything similar to what I am going thur...Also I find my self being more depress I was already diagnose with Bi Polar and P.T.S.D so I try to just stay off to my self so I don't yell at people for no reason, because I find my self getting angry at the smallest little thing. Well I been Praying a lot trying to get thru this. I am tired and weak...Oh and I am having surgery on the 19th of this month of July because I develop a hernia from doing so many crunches, let me tell you this drug started out great for me and now I feel like shit....I do still plan to workout out and I understand I want have the gain that I have now, I am not sure but I think you loos muscles. How many people can talk to me about this please tell me how you got thur. Thanks Jamelia47

oldestnewest

You may also like...